Well-posedness results and blow-up for a semi-linear time fractional diffusion equation with variable coefficients

  • Received: 01 March 2021 Revised: 01 May 2021 Published: 22 July 2021
  • Primary: 26A33, 35K15; Secondary: 35B40, 33E12, 44A20

  • The semi-linear problem of a fractional diffusion equation with the Caputo-like counterpart of a hyper-Bessel differential is considered. The results on existence, uniqueness and regularity estimates (local well-posedness) of the solutions are established in the case of linear source and the source functions that satisfy the globally Lipschitz conditions. Moreover, we prove that the problem exists a unique positive solution. In addition, the unique continuation of solutions and a finite-time blow-up are proposed with the reaction terms are logarithmic functions.

    Citation: Vo Van Au, Jagdev Singh, Anh Tuan Nguyen. Well-posedness results and blow-up for a semi-linear time fractional diffusion equation with variable coefficients[J]. Electronic Research Archive, 2021, 29(6): 3581-3607. doi: 10.3934/era.2021052

    Related Papers:

  • The semi-linear problem of a fractional diffusion equation with the Caputo-like counterpart of a hyper-Bessel differential is considered. The results on existence, uniqueness and regularity estimates (local well-posedness) of the solutions are established in the case of linear source and the source functions that satisfy the globally Lipschitz conditions. Moreover, we prove that the problem exists a unique positive solution. In addition, the unique continuation of solutions and a finite-time blow-up are proposed with the reaction terms are logarithmic functions.



    加载中


    [1] R. S. Adiguzel, U. Aksoy, E. Karapinar and I. M. Erhan, On the solution of a boundary value problem associated with a fractional differential equation, Math. Methods Appl. Sci, (2020).
    [2] H. Afshari, S. Kalantari and E. Karapinar, Solution of fractional differential equations via coupled fixed point, Electronic Journal of Differential Equations, 2015 (2015), 12 pp.
    [3] H. Afshari and E. Karapinar, A discussion on the existence of positive solutions of the boundary value problems via $ \psi $-Hilfer fractional derivative on $ b $-metric spaces, Adv. Difference Equ., (2020), Paper No. 616, 11 pp. doi: 10.1186/s13662-020-03076-z
    [4] (2001) Fixed Point Theory and Applications.Cambridge University Press.
    [5] Initial boundary value problems for a fractional differential equation with hyper-Bessel operator. Fract. Calc. Appl. Anal. (2018) 21: 200-219.
    [6] Brownian-time processes: The PDE connection and the half-derivative generator. Ann. Probab. (2001) 29: 1780-1795.
    [7] Well-posedness results for a class of semi-linear super-diffusive equations. Nonlinear Anal. (2019) 181: 24-61.
    [8] B. de Andrade, V. Van Au, D. O'Regan and N. H. Tuan, Well-posedness results for a class of semilinear time fractional diffusion equations, Z. Angew. Math. Phys., 71 (2020), Paper No. 161, 24 pp. doi: 10.1007/s00033-020-01348-y
    [9] $\psi$-Caputo Fractional Differential Equations with Multi-point Boundary Conditions by Topological Degree Theory. Results in Nonlinear Analysis (2020) 3: 167-178.
    [10] On an operational calculus for a differential operator. C.R. Acad. Bulg. Sci. (1968) 21: 513-516.
    [11] Operational calculus for a class of differential operators. C. R. Acad. Bulgare Sci. (1966) 19: 1111-1114.
    [12] Fractional relaxation with time-varying coefficient. Fract. Calc. Appl. Anal. (2014) 17: 424-439.
    [13] Fractional diffusion equation and relaxation in complex viscoelastic materials. Phys. A, Stat. Mech. Appl. (1992) 191: 449-453.
    [14] R. Gorenflo, A. A. Kilbas, F. Mainardi and S. V. Rogosin, Mittag-Leffler Functions, Related Topics and Applications, Springer, Berlin, 2014. doi: 10.1007/978-3-662-43930-2
    [15] Analytical properties and applications of the Wright function. Fract. Calc. Appl. Anal. (1999) 2: 383-414.
    [16] Dispersive transport of ions in column experiments: an explanation of long-tailed profiles. Water Resources Res. (1998) 34: 1027-1033.
    [17] D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics, Vol. 840. Springer, 1981.
    [18] R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific Publ. Co., Singapore, 2000. doi: 10.1142/9789812817747
    [19] From the hyper-Bessel operators of Dimovski to the generalized fractional calculus. Fract. Calc. Appl. Anal. (2014) 17: 977-1000.
    [20] Explicit solutions to hyper-Bessel integral equations of second kind. Comput. Math. Appl. (1999) 37: 75-86.
    [21] On relating two approaches to fractional calculus. J. Math. Anal. Appl. (1988) 132: 590-610.
    [22] Global existence and blow up of solutions for pseudo-parabolic equation with singular potential. J. Differential Equations (2020) 269: 4914-4959.
    [23] Global well-posedness of nonlinear wave equation with weak and strong damping terms and logarithmic source term. Adv. Nonlinear Anal. (2020) 9: 613-632.
    [24] The existence, general decay and blow-up for a plate equation with nonlinear damping and a logarithmic source term. Electron. Res. Arch. (2020) 28: 263-289.
    [25] Fractional Brownian motions, fractional noises and applications. SIAM Rev. (1968) 10: 422-437.
    [26] A theory of fractional integration for generalized functions. SIAM J. Math. Anal. (1975) 6: 583-599.
    [27] (2000) Strongly Elliptic Systems and Boundary Integral Equations.Cambridge University Press.
    [28] Non-Markovian diffusion equations and processes: Analysis and simulations. Phys. A (2008) 387: 5033-5064.
    [29] Fractional diffusion equations and processes with randomly varying time. Ann. Probab. (2009) 37: 206-249.
    [30] I. Podlubny, Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, Methods of Their Solution and Some of Their Applications, 198 1999, Elsevier, Amsterdam.
    [31] A. Salim, M. Benchohra, J. E. Lazreg and J. Henderson, Nonlinear implicit generalized Hilfer-Type fractional differential equations with non-instantaneous impulses in banach spaces, Adv. Theory Nonlinear Anal. Appl., 4, 332–348.
    [32] The well-posedness and regularity of a rotating blades equation. Electron. Res. Arch. (2020) 28: 691-719.
    [33] Continuity of solutions of a class of fractional equations. Potential Anal. (2018) 49: 423-478.
    [34] On a terminal value problem for a generalization of the fractional diffusion equation with hyper-Bessel operator. Math. Methods Appl. Sci. (2020) 43: 2858-2882.
    [35] N. H. Tuan, V. V. Au, V. V. Tri and D. O'Regan, On the well-posedness of a nonlinear pseudo-parabolic equation, J. Fix. Point Theory Appl., 22 (2020), Paper No. 77, 21 pp. doi: 10.1007/s11784-020-00813-5
    [36] Semilinear Caputo time-fractional pseudo-parabolic equations. Comm. Pure Appl. Anal. (2021) 20: 583-621.
    [37] N. H. Tuan, V. V. Au, R. Xu and R. Wang, On the initial and terminal value problem for a class of semilinear strongly material damped plate equations, J. Math. Anal. Appl., 492 (2020), 124481, 38 pp. doi: 10.1016/j.jmaa.2020.124481
    [38] Weakly singular Gronwall inequalities and applications to fractional differential equations. J. Math. Anal. Appl. (2019) 471: 692-711.
    [39] Global existence and finite time blow-up for a class of semilinear pseudo-parabolic equations. J. Functional Analysis (2013) 264: 2732-2763.
    [40] Blowup and blowup time for a class of semilinear pseudo-parabolic equations with high initial energy. Appl. Math. Lett. (2018) 83: 176-181.
    [41] X.-J. Yang, D. Baleanu and J. A. Tenreiro Machado, Systems of Navier-Stokes equations on Cantor sets, Math. Probl. Eng., 2013 (2013), Art. ID 769724, 8 pp. doi: 10.1155/2013/769724
    [42] K. Zhang, Nonexistence of global weak solutions of nonlinear Keldysh type equation with one derivative term, Adv. Math. Phys., 2018 (2018), Art. ID 3931297, 7 pp. doi: 10.1155/2018/3931297
    [43] The Cauchy problem for semilinear hyperbolic equation with characteristic degeneration on the initial hyperplane. Math. Methods Appl. Sci. (2018) 41: 2429-2441.
    [44] Y. Zhou, Basic Theory of Fractional Differential Equations, World Scientific, Singapore, 2014. doi: 10.1142/9069
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1017) PDF downloads(337) Cited by(2)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog